# SDR 2010F00149

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: General aviation
- Filed by: Empire Airlines Inc, repair station COER135A
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571502206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(COER) CORROSION FOUND ON STRINGER 20LT BETWEEN FR 24- FR 25 BEYOND SRM LIMITS. (LEVEL II)  REMOVED CORROSION REF ATR72 SRM 51-21-58 REV 77 .010IN MATERIAL REMOVAL.  ALLOWABLE IS .0027IN REF 51-10-10, SECTION IS OUT OF LIMITS.  REPAIRED STRINGER IAW SRM.
